Skip to content
My WebMD Sign In, Sign Up
irritated gums
avatar
jacqueline74 posted:
I have sensitive teeth, I purchased Sensodyne toothpaste and used it for four days, my gums were inflamed and I had pain in my teeth, so I discontinued. I wrote the company and they said the product is not for everyone. But that was before Halloween, I still have gum irritation on the lower right hand side of my mouth, and now it's effecting the nerves on the side of my head and up over my right eye. I've applied ice packs and anbesol to the gum area. I also took Tylenol, it took over two hours for the pain to recede. It seems when I eat my dinner it flares up. I do not have dental on my medicare program and can't afford to go to a dentist. Is there anything else I can do to rectify my problem? Thank you for your time.
Reply


Featuring Experts

For almost two decades, Dr. Zev Kaufman, has been known in the dental community as "the dentist's dentist." Graduating with honors and a...More

Helpful Tips

sinus trouble in my teeth
need info on sinus that have gotten into my teeth i went to the dentist this week and my dentist told me about this and i have never heard ... More
Was this Helpful?
9 of 19 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Kaufman's website